# SDR A6WA200740114

- Difficulty date: March 11, 2007
- Submitted: March 20, 2007
- Operation: Air carrier
- Aircraft: N421ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7346
- Aircraft time: 15,832 hours, 14,125 cycles
- Engine: Ge CF343B1
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Drive Shaft
- Condition: Lack Of Lube
- Location: T/E Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLAPS FAILED AT 20 AFTER DEPARTURE.  CLEANED AND LUBRICATED ALL RT FLAP DRIVE SHAFTS.  OPS CHECK GOOD.  (K)
